# SDR 95ZZZX3365

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5843
- Make and model: Bell 206L-3
- Aircraft serial: 51467
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Failed
- Location: Mast Assy
- Part time: 3,882 hours
- Component: 206040014103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TEAR-DOWN INSPECTION DURING 3,000 HOUR OVERHAUL, 2 BALLS FOUND WITH CUTS.  FOUND UNSERVICEABLE IAW BHT 206 SERIES CR & O MANUAL, CHAPTER 63-00-00, PAGE 201, PARA 9.9B.
